Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 53, NWS Cleveland, OH

November 29, 2014

NWS Cleveland, OH issued this small craft advisory at Nov 29, 2014, 3:38 PM EST. It took effect at Nov 29, 2014, 9:00 PM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2014, 3:38 PM EST (20:38 UTC)
In effect from
Nov 29, 2014, 9:00 PM EST
Expired
Dec 1, 2014, 9:00 PM EST
In force
48 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

992 
WHUS71 KCLE 292038
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EST SAT NOV 29 2014

LEZ147>149-300445-
/O.NEW.KCLE.SC.Y.0053.141130T0200Z-141202T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
338 PM EST SAT NOV 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 PM EST MONDAY. 


* WINDS AND WAVES: SOUTHERLY WINDS WILL INCREASE TONIGHT TO AT
  LEAST 20 KNOTS WITH WAVES BUILDING TO AROUND 4 FEET FOR THE
  OUTER HALF OF THE NEARSHORE WATERS. WINDS WILL BEGIN TO SHIFT TO
  THE SOUTHWEST ON SUNDAY BUT REMAIN 15 TO 20 KNOTS. WINDS MAY
  DECREASE SUNDAY AFTERNOON BUT IT WILL BE BRIEF AS A COLD FRONT
  CROSSES THE LAKE SUNDAY EVENING. AS WINDS BECOME NORTHWEST 15 TO
  20 KNOTS IN THE WAKE OF THE FRONT WAVES OF 3 TO 5 FEET WILL BE
  COMMON. WINDS AND WAVES WILL DECREASE MONDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
9 follow-up statements
274 
WHUS71 KCLE 300323
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1023 PM EST SAT NOV 29 2014

LEZ147>149-301130-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1023 PM EST SAT NOV 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS TO 30 KNOTS WILL DECREASE TO 20
  TO 25 KNOTS AND TURN SOUTHWEST LATE. WAVES WILL REACH 3 TO 5
  FEET. WINDS WILL REMAIN FROM THE SOUTHWEST SUNDAY AT 15 TO 20
  KNOTS. WINDS MAY DECREASE SUNDAY AFTERNOON BUT IT WILL BE BRIEF
  AS A COLD FRONT CROSSES THE LAKE SUNDAY EVENING. AS WINDS BECOME
  NORTHWEST 15 TO 20 KNOTS IN THE WAKE OF THE FRONT WAVES OF 3 TO
  5 FEET WILL BE COMMON. WINDS AND WAVES WILL DECREASE MONDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
296 
WHUS71 KCLE 300851
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
351 AM EST SUN NOV 30 2014

LEZ147>149-301700-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
351 AM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS 15 TO 20 KNOTS WILL BECOME
  NORTHWEST 10 TO 20 KNOTS TONIGHT. WAVES BE 3 TO 5 FEET AND BEGIN
  TO SUBSIDE MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
721 
WHUS71 KCLE 301532
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1032 AM EST SUN NOV 30 2014

LEZ147>149-302345-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1032 AM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS AROUND 20 KNOTS WILL BECOME
  SOUTHWEST THIS AFTERNOON. THIS WILL PRODUCE WAVES OF 3 TO 5
  FEET...ESPECIALLY FOR THE OUTER HALF OF THE NEARSHORE WATERS.
  WINDS MAY DECREASE LATE THIS AFTERNOON BUT IT WILL BE BRIEF AS A
  COLD FRONT CROSSES THE LAKE THIS EVENING. AS WINDS BECOME
  NORTHWEST 15 TO 20 KNOTS IN THE WAKE OF THE FRONT WAVES OF 3 TO
  5 FEET WILL BE COMMON. WINDS AND WAVES WILL DECREASE MONDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
120 
WHUS71 KCLE 302027
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
327 PM EST SUN NOV 30 2014

LEZ147>149-010430-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
327 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. 

* WINDS AND WAVES: WINDS HAVE DECREASED TO 15 TO 20 KNOTS LATE
  THIS AFTERNOON AND WILL LIKELY REMAIN THIS WAY UNTIL A COLD
  FRONT CROSSES THE LAKE THIS EVENING. AS WINDS BECOME NORTHWEST
  15 TO 20 KNOTS IN THE WAKE OF THE FRONT WAVES OF 3 TO 5 FEET
  WILL BE COMMON. WINDS AND WAVES WILL DECREASE MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
263 
WHUS71 KCLE 010252
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
952 PM EST SUN NOV 30 2014

LEZ145-146-011100-
/O.EXB.KCLE.SC.Y.0053.141201T0900Z-141202T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
952 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 PM EST MONDAY.

* WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS WILL CAUSE WAVES
  TO BUILD TO 3 TO 5 FEET OVERNIGHT AND CONTINUE MONDAY. WINDS AND
  WAVES WILL DECREASE MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-011100-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
952 PM EST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS WILL CAUSE
  WAVES TO BUILD TO 3 TO 5 FEET OVERNIGHT AND CONTINUE MONDAY.
  WINDS AND WAVES WILL DECREASE MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
858 
WHUS71 KCLE 010855
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EST MON DEC 1 2014

LEZ145-146-011700-
/O.EXT.KCLE.SC.Y.0053.141201T0855Z-141202T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
355 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL CAUSE WAVES
  OF 3 TO 5 FEET TODAY. THE WINDS AND WAVES WILL DECREASE THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-011700-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
355 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL CAUSE WAVES
  OF 3 TO 5 FEET TODAY. THE WINDS AND WAVES WILL DECREASE THIS
  EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
051 
WHUS71 KCLE 011512
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1012 AM EST MON DEC 1 2014

LEZ145>149-012315-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1012 AM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL CAUSE WAVES
  TO BUILD TO 3 TO 5 FEET TODAY. THE WINDS AND WAVES WILL
  DECREASE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
811 
WHUS71 KCLE 012054
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EST MON DEC 1 2014

LEZ145>149-020200-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
354 PM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS 10 TO 20 KNOTS WILL BECOME EAST
  OVERNIGHT. WAVES OF 3 TO 5 FEET WILL DECREASE TO 2 TO 4 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
745 
WHUS71 KCLE 020225
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
925 PM EST MON DEC 1 2014

LEZ145>149-020330-
/O.EXP.KCLE.SC.Y.0053.000000T0000Z-141202T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
925 PM EST MON DEC 1 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT ON LAKE ERIE. THE
LAKE WILL REMAIN CHOPPY EARLY TONIGHT. WAVES WILL AVERAGE 2 TO 4
FEET EARLY TONIGHT WITH THE HIGHEST WAVES BETWEEN THE ISLANDS AND
GENEVA-ON-THE-LAKE. WAVES WILL GRADUALLY SUBSIDE OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 12:59 PM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Nov 29, 12:59 PM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1259 PM EST SAT NOV 29 2014

.SYNOPSIS...
A WARM FRONT WILL MOVE ACROSS THE AREA TODAY AS A LOW PRESSURE
SYSTEM MOVES NORTHEAST ACROSS LAKE SUPERIOR. A COLD FRONT
ASSOCIATED WITH THIS LOW WILL MOVE EAST ACROSS THE REGION LATE
SUNDAY. HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES
MONDAY AND TUESDAY AND ANOTHER FRONT WILL MOVE THROUGH ON
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLOUDS ARE THINNING/DECREASING ACROSS THE EAST WITH CLEAR SKIES
WEST. STRATUS DEVELOPING AND INCHING CLOSER TO FDY/MNN/MOUNT
VERNON FOR THE AFTERNOON. THE STRATUS IS EXPECTED TO CONTINUE TO
EXPAND OVER THE AREA GOING INTO THE EARLY EVENING. MADE MINOR SKY
COVERAGE CHANGES TO THE FORECAST. TEMPERATURES ACROSS THE FAR
SOUTHWEST HAVE WARMED TO NEAR FORECAST HIGH TEMPERATURES...BUT
WITH CLOUD COVER MOVING IN DO NOT EXPECT THEM TO GO TOO MUCH
WARMER. RAISED TEMPS IN THE CORRIDOR OF PRESENT CLEARING AND LEFT
THE FAR NE ALONE. WILL KEEP THE MENTION OF SPRINKLES IN ACROSS THE
WEST...BUT IT IS NOT LOOKING LIKE MUCH OF A CHANCE BEFORE 6PM THIS
EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
SOME LIGHT RAIN OR DRIZZLE WILL BE SPREADING EAST TONIGHT WITH
PLENTY OF LOW LEVEL MOISTURE AND SOME OMEGA...LEANING TOWARD
LIKELY. QPF AMOUNTS WILL BE VERY LOW. SOME LIGHT RAIN OR DRIZZLE
WILL BE AROUND SUNDAY MORNING AND THEN A GOOD CHANCE OF SHOWERS
DEVELOPING AS A COLD FRONT STARTS MOVING THROUGH THE AREA IN THE
AFTERNOON AND CONTINUING INTO SUNDAY NIGHT. AIRMASS IS STABLE SO
NO MENTION OF THUNDER.

FOR MONDAY AND MONDAY NIGHT DRYING THINGS OUT QUICKLY WITH RIDGING
DEVELOPING ACROSS THE FORECAST AREA. BY MONDAY EVENING THE LAKE AND
850 MB TEMPERATURE DIFFERENCE WILL BE NEAR -10C. THAT IS A 16C
TEMPERATURE DIFFERENCE BETWEEN THE LAKE AND 850 MB. THE AIRMASS IS
REALLY DRY WITH RIDGING AT FIRST AND THEN THE HIGH MOVES INTO QUEBEC
BY DAYBREAK TUESDAY. LEANING TOWARD JUST SLIGHT CHANCE POPS FOR THE
SNOW BELT.

FOR TUESDAY AND TUESDAY NIGHT INCREASING MOISTURE AHEAD OF A COLD
FRONT THAT WILL MOVE THROUGH ON WEDNESDAY. SOME PRECIPITATION COULD
OCCUR LATE TUESDAY NIGHT. THE PRECIPITATION TYPE IS IN
QUESTION...WILL LEAVE IT RAIN OR SNOW AT THIS TIME.

TEMPERATURES ARE A LITTLE TRICKY. LOWS TONIGHT ARE TOUGH THEY WON'T
FALL VERY MUCH. ON SUNDAY...HOW WARM WILL IT GET WITH CLOUDS AND
SOME LIGHT RAIN AROUND...LEANED A LITTLE WARM WITH A MODERATE
SOUTHWEST FLOW. THE HIGHS ON MONDAY WON'T BE MUCH WARMER THEN THE
SUNDAY NIGHT LOWS.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
SOUTHERLY RETURN FLOW WILL BE OVER THE AREA ON WEDNESDAY AHEAD OF
THE NEXT COLD FRONT. MODELS INDICATE THERE WILL BE AN OPPORTUNITY
FOR A FEW LIGHT RAIN SHOWERS BEFORE THE DRY SLOT ARRIVES BEHIND THE
FRONT...ENDING THE CHANCE OF PRECIPITATION. BOTH THE 00Z ECMWF AND
GEM ARE STRONGER WITH THE FRONT AND SHOW IT BEING PUSHED SOUTH TO
THE TENNESSEE VALLEY WITH HIGH PRESSURE BUILDING IN BEHIND IT.
WILL LEAN THE FORECAST IN THIS DIRECTION WITH JUST A 20 PERCENT
CHANCE OF PRECIPITATION ON THURSDAY IN CASE THE GFS ENDS UP BEING
RIGHT. THE SLOWER ECMWF DOES NOT BRING PRECIPITATION BACK IN UNTIL
THURSDAY NIGHT AND FRIDAY. CHANGES IN THE EXTENDED ARE LIKELY AS
MODELS RESOLVE TIMING OVER THE COMING DAYS WITH A TRANSITION TO A
QUASI ZONAL FLOW. TEMPERATURES THROUGH THE EXTENDED WILL BE NEAR TO
SLIGHTLY BELOW NORMAL.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
WARM ADVECTION WILL CONTINUE TO SPREAD ACROSS THE REGION WITH
INCREASED SOUTHERLY FLOW. LOW LEVEL MOISTURE WILL BE SLOW TO
INCREASE SO MVFR CEILINGS WILL LIKELY NOT OCCUR UNTIL 2 TO 4
HOURS AFTER ECHOES ARE SEEN ON RADAR THIS EVENING INTO THE
OVERNIGHT. THE BETTER CHANCES OF STEADY LIGHT RAIN WILL BE AFTER
12Z WITH ALL LOCATIONS EXPERIENCING MVFR CEILINGS BY THIS TIME.
SOME PATCHY IFR MAY OCCUR NEAR THE HIGHER ELEVATIONS NEAR
KMFD...KCAK AND KYNG.

OTHERWISE THE INCREASING SOUTHERLY WINDS WILL BEGIN TO GUST THIS
AFTERNOON. GUSTS OF UP TO 25 KNOTS WILL BE POSSIBLE
OVERNIGHT...MAYBE 30 TO 35 KNOTS FOR KERI. SINCE SURFACE WINDS
SHOULD STAY UP OVERNIGHT WE HAVE NOT INCLUDED ANY LOW LEVEL WIND
SHEAR.

.OUTLOOK...NON VFR SUNDAY INTO MONDAY IN LIGHT SHOWERS AND COLD
FRONTAL PASSAGE. NON VFR TUESDAY NIGHT INTO WEDNESDAY MORNING.

&&

.MARINE...
SOUTHERLY WINDS WILL INCREASE TO 15-20 KNOTS TODAY AS A WARM FRONT
LIFTS NORTH ACROSS LAKE ERIE. WINDS WILL INCREASE TO 20-25 KNOTS ON
THE OPEN WATERS BY TONIGHT BUT WILL STAY CLOSER TO 20 KNOTS IN THE
NEARSHORE WATERS. THE EXCEPTION WILL BE IN THE PENNSYLVANIA WATERS
WHERE DOWNSLOPING WILL ENHANCE WINDS A LITTLE MORE AND A SMALL CRAFT
ADVISORY WILL BE NEEDED. NOT CERTAIN IF WE WILL NEED A SMALL CRAFT
ADVISORY FOR THE OHIO WATERS AS WIND SPEEDS SEEM MARGINAL WITH
OFFSHORE FLOW. WILL ALLOW DAY SHIFT TO KEEP AN EYE ON OBS AND DECIDE
ON THE ADVISORY.

A WEAK COLD FRONT WILL PUSH SOUTH ACROSS THE LAKE ON SUNDAY NIGHT
WITH A WIND SHIFT TO THE NORTHWEST. HIGH PRESSURE WILL BUILD OVER
THE GREAT LAKES REGION ON MONDAY THEN TO NEW ENGLAND ON TUESDAY WITH
WINDS OF 10 TO 20 KNOTS. WINDS VEER AROUND TO THE SOUTH AGAIN BY
LATE TUESDAY ON THE BACK SIDE OF THE DEPARTING HIGH.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA/OUDEMAN
SHORT TERM...KIELTYKA
LONG TERM...KEC
AVIATION...MULLEN
MARINE...KEC
Hazardous weather outlook, Nov 29, 4:13 AM EST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
413 AM EST SAT NOV 29 2014

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-300915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
413 AM EST SAT NOV 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.